# SDR GTIA2017040101853

- Difficulty date: April 1, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 42,896 hours, 20,081 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DIRTY SOCKS, ON CLIMBOUT AND DESCENT PHASE OF FLIGHT REF TSM 05-50-00-810-831A. ISOLATED NR 1 PACK ON ENG 1 AND PACK 2 ON ENG 2. ODOR PRESENT ON PACK1 WITH BLEED 1, NO ODOR PRESENT WITH PACK 2 ON BLEED 2 OR APU BLEED. REF LP 2123967-1 FOR PACK 1 DEFERRAL
